# SDR 96ZZZX891

- Difficulty date: January 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N181AW
- Make and model: Boeing 737277
- Aircraft serial: 22648
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Pt7 Jam Nut
- Part number: AN6289D4
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

MDW/CMH - FLT 0282 - NR 2 EPR INDICATION WAS LOW AND FLUCTUATING.  MAINTENANCE INSPECTED AND FOUND P2 TEST CAP AT EPR TRANSMITTER LOOSE AND THE JAM NUT AT PT7 TEE FITTING TO TRANSMITTER LOOSE.  RESECURED.  RAN ENGINES TO TAKEOFF POWER.  EPR MADE ALL PARAMETERS PER MM 71-11-01 AND MM 71-09-236.  REFERENCE:  OPERATOR CONTROL NR AWXA960035.  (X)
